Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Search for a Stable Money Demand Function: A Survey of the Post-1973 Literature

John P. Judd and John L. Scadding
Journal of Economic Literature
Vol. 20, No. 3 (Sep., 1982), pp. 993-1023
Stable URL: http://www.jstor.org/stable/2724409
Page Count: 31
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
The Search for a Stable Money Demand Function: A Survey of the Post-1973 Literature
Preview not available

Page Thumbnails

  • Thumbnail: Page 
993
    993
  • Thumbnail: Page 
994
    994
  • Thumbnail: Page 
995
    995
  • Thumbnail: Page 
996
    996
  • Thumbnail: Page 
997
    997
  • Thumbnail: Page 
998
    998
  • Thumbnail: Page 
999
    999
  • Thumbnail: Page 
1000
    1000
  • Thumbnail: Page 
1001
    1001
  • Thumbnail: Page 
1002
    1002
  • Thumbnail: Page 
1003
    1003
  • Thumbnail: Page 
1004
    1004
  • Thumbnail: Page 
1005
    1005
  • Thumbnail: Page 
1006
    1006
  • Thumbnail: Page 
1007
    1007
  • Thumbnail: Page 
1008
    1008
  • Thumbnail: Page 
1009
    1009
  • Thumbnail: Page 
1010
    1010
  • Thumbnail: Page 
1011
    1011
  • Thumbnail: Page 
1012
    1012
  • Thumbnail: Page 
1013
    1013
  • Thumbnail: Page 
1014
    1014
  • Thumbnail: Page 
1015
    1015
  • Thumbnail: Page 
1016
    1016
  • Thumbnail: Page 
1017
    1017
  • Thumbnail: Page 
[1018]
    [1018]
  • Thumbnail: Page 
[1019]
    [1019]
  • Thumbnail: Page 
[1020]
    [1020]
  • Thumbnail: Page 
1021
    1021
  • Thumbnail: Page 
1022
    1022
  • Thumbnail: Page 
1023
    1023